Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Hormones and Acne - Is there hope?
    avatar
    Mercerswife posted:
    Ok so it's not easy putting this up here like this but I'm grasping for straws here. I have crazy hormones going on right now and I think it is causing acne flare ups. When I was pg, it flared up but leveled out once I started using a whole face wash system (cleanser, astringent, lotion) twice a day and it's designed specifically for reducing acne. Anyhow, just recently I've broken out on my chin and cannot get it to clear up. I didn't have a problem really until I started Clomid. I know Clomid affects my hormone fluctuation and right now they're not regulated so maybe it's causing some sort of imbalance in my skin? I'm unsure of what else I can do to help this. My mom has had bad acne since childhood however I only seem to have a problem when my hormones go crazy. I am using a gentle soap in the morning and a blackhead acne reducing cleanser at night, and I take fishoil and prenatal vitamins daily. Does anyone have any suggestions? I've tried Proactive however it was too harsh and it's not bad enough to need a prescription, just bad enough to make me self conscious. Has anyone else had any issues similar to this due to hormone imbalances? I go to see a specialist on the 2nd and will bring it up to the OBGYN at that time... sigh... Hope everyone's having a great Tuesday!!
    Reply
     
    avatar
    mrs62610 responded:
    I have had acne problems while taking the progesterone and the Clomid. I normally have very clear skin but once I take either one of my prescriptions it goes berzerk! I break out every where on my face but the worst spot tends to be my chin. They are very deep and hard to get out and last for a long time.
    Me-24 DH-37 TTC 1 for 9 months. Start Clomid on 12/29!


    Helpful Tips

    trying to conceive tip
    My OBGYN Lady Doctor told me to count 10 days from day one of your period... so I just started my period Friday December 2nd, so I will ... More
    Was this Helpful?
    10 of 10 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Fertility Center